It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chronic Fatigue Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-20-2005, 06:59 AM   #1
Veteran
(female)
 
Join Date: Mar 2004
Posts: 467
Keraly HB User
Disautonomia

Dear friends,

New to this area of this board. Have normally been posting in the adrenal area. Had a question that arised from an appointment my son just had. How many of you have ever investigated whether, or been told, that disautonomia or POTS could be at the root of your problems? With the doctor bringing it up as a possible diagnosis for my son, I researched it, and found it to sound incredibly like CFIDS! Am looking for more info about it, as there aren't many books to be had in the book store about it. Also, thought it might help some of you who don't see any improvement and perhaps do not even have a definitive diagnosis yet, as WE don't! Best wishes, ~ Tracy

 
Old 09-20-2005, 03:40 PM   #2
Member
 
Join Date: Sep 2005
Posts: 50
Atthis HB User
Re: Disautonomia

I am currently in the process of getting tested for disautonomia/POTS, and think it is very likely the (or a) major cause of my problems. A lot of people with CFS, I have read, do have orthostatic intolerance as one of their symtpoms. I also noticed that the two illnesses share many symptoms.

-Atthis

 
Sponsors Lightbulb
   
Old 09-29-2005, 09:13 PM   #3
Veteran
(female)
 
Join Date: Nov 2002
Location: FL USA
Posts: 421
Kali M HB User
Re: Disautonomia

Kerly,

It's one of the proposed theories of etiology for CFIDS. As Atthis said, many folks with CFIDS have the problems associated with dysautonomia; whether they be the cause of the CFIDS or a result of it - I there there is certainly a relationship there.

I've found - in talking with folks who have CFIDS - that not everyone knows about this relationship, even though most have had the problems associated with it. Thanks for bringing this to the forefront!!

Kali
__________________
* * * * * * * *
Discography 10/29/02
IDET (single level) 10/30/02

 
Old 10-17-2005, 12:18 PM   #4
Veteran
(female)
 
Join Date: Mar 2004
Posts: 467
Keraly HB User
Re: Disautonomia

Thank you! Well, if they don't know about the relationship, it makes me fear that their aldosterone has never been tested, either, and they do will not receive help with hydration and in making sure they have the blood volume they need to avoid the postural hypotension! That's a shame. At least if they had the Florinef, ONE symptom would be helped! Thanks for replying! ~ Tracy

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dx me/cfs LOW CORTISOL? 4.9 jln50 Thyroid Disorders 10 11-22-2009 07:18 AM
shakyness/numbness/pain/fast heart rate? eclipse27 Heart Disorders 4 06-30-2009 03:55 PM
Anyone recovering from hypoadrenia (adrenal fatigue)? Blueelectric Addison's Disease 11 04-11-2008 02:32 AM
hypo AND tachycardia? scoot Thyroid Disorders 5 12-31-2005 03:26 PM
Mitral Valve Prolapse syndrome whatitisyo Heart Disorders 6 11-22-2005 01:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



paulapage1980 (3), wigs123 (3), Brodie179 (3), ladybud (3), mare50 (3), RickinOH (3), CFIDS (3), sleepykitty44 (3), microwave (2), proudARMYmom (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!